# SDR DXTA2024011810657

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N727QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20662
- Aircraft time: 7,870 hours, 4,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE DOES NOT FULLY RELEASE AT RANDOM TIMES.  STAIRS WILL FALL OPEN BUT STOP ABOUT 2 INCHES FROM FULLY DOWN POSITION.  EXTERIOR DOOR HANDLE IS NOT IN THE FULL OPEN POSITION WHEN THIS OCCURS. LUBERCATED EXTERNALER DOOR LATCH AND PEFORMED OPS  CHECK FROM INSIDE AND OUSIDE OF AIRCRAFT IAW CL350S AMM 12-22-00. OPS CHECK GOOD.
